Mathematische Annalen

, Volume 328, Issue 3, pp 389–398

On the Bekollé–Bonami condition

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bekollé, D.: Projections sur des espaces de fonctions holomorphes dans des domaines plans. Canad. J. Math 38(1), 127–157 (1986)Google Scholar
  2. 2.
    Bekollé, D., Bonami, A.: Inégalités à poids pour le noyau de Bergman. C. R. Acad. Sci. Paris 286(18), 775–778 (1978)Google Scholar
  3. 3.
    Burbea, J.: The Bergman projection on weighted norm spaces. Canad. J. Math. 32(4), 979–986 (1980)MATHGoogle Scholar
  4. 4.
    Cartan, H.: Sur les systèmes de fonctions holomorphes á variétés linéaires lacunaires et leurs applications. Ann. Sci. École Norm. Sup. 3(45), 255–346 (1928)MATHGoogle Scholar
  5. 5.
    Coifman, R., Fefferman, C.: Weighted norm inequalities for maximal functions and singular integrals. Studia Math. 51, 241–250 (1974)MATHGoogle Scholar
  6. 6.
    Coifman, R., Jones, P., Rubio de Francia, J.: Constructive decomposition of BMO functions and factorization of A p weights. Proc. Am. Math. Soc 87, 675–676 (1983)MathSciNetMATHGoogle Scholar
  7. 7.
    Garnett, J.B.: Bounded analytic functions. Academic Press, New York–London, 1981Google Scholar
  8. 8.
    Gehring, F.W.: The L p-integrability of the partial derivatives for quasiconformal mapping. Acta Math. 130, 265–278 (1973)MATHGoogle Scholar
  9. 9.
    Hayman, W.K.: Subharmonic functions. Vol. 2, Academic Press, 1989Google Scholar
  10. 10.
    Hedenmalm, H.: The dual of a Bergman space on simply connected domains. J. d’Analyse Math. 88, 311–335 (2002)Google Scholar
  11. 11.
    Hunt, R., Muckenhoupt, B., Wheeden, R.: Weighted norm inequalities for conjugate function and the Hilbert transform. Trans. Am. Math. Soc 176, 227–251 (1973)MATHGoogle Scholar
  12. 12.
    Jones, P.: Factorization of A p weights. Ann. Math. 111, 511–530 (1980)MathSciNetMATHGoogle Scholar
  13. 13.
    Muckenhoupt, B.: Weighted norm inequalities for the Hardy maximal functions. Trans. Am. Math. Soc. 165, 207–226 (1972)MATHGoogle Scholar
  14. 14.
    Rubio de Francia, J.L.: Factorization and extrapolation of weights. Bull. Am. Math. Soc. 7, 393–395 (1982)MATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Bordeaux ITalenceFrance

Personalised recommendations